Fractional Approximation by Riemann–Liouville Fractional Derivatives
In this chapter we study quantitatively with rates the pointwise convergence of a sequence of positive sublinear operators to the unit operator over continuous functions. This takes place under low order smoothness, less than one, of the approximated function and it is expressed via the left and right Riemann–Liouville fractional derivatives of it. The derived related inequalities in their right hand sides contain the moduli of continuity of these fractional derivatives and they are of Shisha-Mond type.
Studies in Computational Intelligence
Anastassiou, G. (2020). Fractional Approximation by Riemann–Liouville Fractional Derivatives. Studies in Computational Intelligence, 886, 317-327. https://doi.org/10.1007/978-3-030-38636-8_16